# SDR DL72S980505

- Difficulty date: February 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N517DA
- Make and model: Boeing 727232
- Aircraft serial: 21433
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6518420763
- Condition: Cracked
- Location: Bs 345
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN AND UNDERLYING DOUBLER AND BEAR STRAP WERE FOUND WITH A 3.5 INCH CRACK IN THE LOWER AFT CORNER OF THE L1 DOOR CUTOUT.  THE CRACK WAS ROUTED OUT AND REPAIRED WITH AN EXTERNAL DOUBLER AND TRIPLER PER ER/A 364131-14, REV A.
